Oct 13, 2006
Dear Doc. Recently I started on Atripla. It is first line treatment and I have never been on treatment before. Will the frightning dreams ever go away? Gosh, I hope so because I wake up very afraid. Thank you.
Response from Dr. Henry
Central nervous side effects from efavirenz generally diminish over the first 4 weeks so that afterwards perhaps only 10% or so continue to have bothersome problems. Often a sleeping pill of some sort can help with the dreams during the first month. You should discuss with your HIV specalist. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sinus Infection After Vaginal Sex Without Condom Does It Mean I Have HIV
- Sore On Mouth After Breast Sucking Worried I Have HIV
- Sore On Tongue After Performing Oral Sex Worried I Have HIV
- Cipro Dose For Chlamydia
- Is Clindamycin Used To Treat Some Sexually Transmitted Disease?
- Reaction Paper Of Sexual Transmitted Infection?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.